Children Often Chapter After Drinking Yakult Before Eating?
Afternoon, I want my child to be only 2 years and 11 months this morning after taking a bath, I take my child to drink yakult and it turns out that my child is not happy. . r nHere have 4 times my child chapters. r nKra2 my children why, what is the reason why I believe it was just right when it didn’t work? But my child’s stomach is not bloating. R nMy son is often drinking yakult cma stlah mkn. R nKra2 ap hrs I got bwa k Dr. r nTrima ksih
Hello Ms. Angelina! Thank you for asking at HealthReplies.com.
The drink that you mentioned contains probiotics. Probiotics contain good bacteria that play a role in the human immune system. Probiotics are usually well tolerated in the body, but can also cause side effects such as diarrhea. This rarely happens and because usually your child does not cause side effects after taking probiotics, the possibility of diarrhea that occurs in your child at this time is not because of the probiotics. Probiotics are even better if consumed on an empty stomach so that more and more good bacteria in them remain alive until the intestine. In handling diarrhea, of course you need to keep giving fluids to your child. Make sure the child drinks enough and avoid dehydration. Give oralit, coconut water, or broth as much water as possible. If the child is nauseous, you can scoop the drink little by little. Avoid giving tea or over-the-counter electrolyte solutions. Look for signs of dehydration, ie the skin or lips look dry, urine decreases, urination becomes less frequent, tears are absent, or eyes appear sunken. If the child is dehydrated, looks weak, lazy to drink, or vomits, you should take him to the nearest hospital emergency room.
That's all information from me. I hope this helps.